# SDR ASAA0280164

- Difficulty date: May 8, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON CARGO BAY LEFT TIEDOWN TRACK AT FS 1007 TO 1220.  REPLACED CARGO TRACK PER SRM'S 51-10-3, 51-10-3B, 51-10-4, AND 53-05.  (M)
